# SDR GTIA040282

- Difficulty date: March 28, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB AT FS 160 RBL 35 HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER, FILLER.  INSTALLED FABRICATED PARTS.  (M)
